# SDR HEEA084288

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N22751
- Make and model: Bell 206B-3
- Aircraft serial: 3627
- System (JASC): 3212 · Emergency Flotation Section
- Part: Valve
- Condition: Corroded
- Location: Float Bottle
- Component: Float Bottle
- Component part number: 206376100AA
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOAT BOTTLE HAS CORROSION ON VALVE. REPLACED FLOAT BOTTLE VALVE BODY.
